Optimal dimension reduction for high-dimensional and functional time series

Marc Hallin, Siegfried Hörmann, Marco Lippi

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)385-398
JournalStatistical Inference for Stochastic Processes
Volume21
Issue number2
DOIs
Publication statusPublished - 2018

Cite this

Optimal dimension reduction for high-dimensional and functional time series. / Hallin, Marc; Hörmann, Siegfried; Lippi, Marco.

In: Statistical Inference for Stochastic Processes, Vol. 21, No. 2, 2018, p. 385-398.

Research output: Contribution to journalArticleResearchpeer-review

@article{959422f224a5459d8b737c54398b7f18,
title = "Optimal dimension reduction for high-dimensional and functional time series",
author = "Marc Hallin and Siegfried H{\"o}rmann and Marco Lippi",
year = "2018",
doi = "10.1007/s11203-018-9172-1",
language = "English",
volume = "21",
pages = "385--398",
journal = "Statistical Inference for Stochastic Processes",
issn = "1387-0874",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - Optimal dimension reduction for high-dimensional and functional time series

AU - Hallin, Marc

AU - Hörmann, Siegfried

AU - Lippi, Marco

PY - 2018

Y1 - 2018

U2 - 10.1007/s11203-018-9172-1

DO - 10.1007/s11203-018-9172-1

M3 - Article

VL - 21

SP - 385

EP - 398

JO - Statistical Inference for Stochastic Processes

JF - Statistical Inference for Stochastic Processes

SN - 1387-0874

IS - 2

ER -